# SDR DALA2018121757246

- Difficulty date: December 15, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N1610D
- Make and model: Boeing 767332
- Aircraft serial: 30594
- Aircraft time: 84,102 hours, 10,843 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1098-1197
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 SEAT TRACK-CABIN SEAT TRACK AT RBL88.5 FROM STA1098 TO STA1197+ 33. FOUND CORROSION. REPARIED PER SRM 53-00-52 AND 51-10-02. (LP 0865240)
